# SDR QXEA011205

- Difficulty date: July 17, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-SEVERAL TOOLING GOUGES AND SCRATCHES ON LEFT HAND VERTICAL STABILIZER LEAD EDGE MOUNT FLANGE. REPAIRED IAW DHC-8 RD8-55-584.
